Long term Zoladex side effects?

Hello,

I was diagnosed with Endo at 17, had a 6 month course of Zoladex at 18 then another aged 20. When I was on it I put on weight (was eating more then however). Two years later I'm wondering if I'm still suffering the side effects. My breasts have shrunk 3/4 cup sizes and have dropped. This im guessing is due to loosing the hormones. Also I have severe pain in my bones, arms neck back hips legs feet etc. Ive been referred to a Chiropractor to see if there is anything he can do to help, as no doctor has yet been able to explain why I have pain all over my body.

Any help or experiences would be useful.

Thanks

1 Reply

oldestnewest
  • Hi, I'm sorry to hear you are suffering so much after having Zoladex, they can cause bone & joint pain, and sadly some women seem to get continuing issues even after they stop having the injections.

    You were very young when you were given them, & the European ESHRE guidelines do suggest they should not be given to under 23's due to concerns with bone density. When you had them were you given HRT to take at the same time as add back therapy, have you had any bone density scans done? If not I would suggest you ask your GP to refer you for one, possibly before you consider chiropractic treatment, so you know how things stand in that sense, before you begin.

You may also like...